홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2004 / vol.7 / no.2)
Characterizations of $Omega$-Stability and Structural Stability Via Inverse Shadowing
Taeyoung Choi, Keonhee Lee, Yong Zhang
Pages. 29-38     



We give characterizations of $Omega$-stablediffeomorphisms and structurally stable diffeomorphisms via the notions of weak inverse shadowing and orbital inverse shodowing, respectively. More precisely, it is proved that the $C^1$ interior of the set of diffeomorphisms with the weak inverse shadowing property coincides with the set of $Omega$-stable diffeomorphisms and the $C^1$ interior of the set of diffeomorphisms with the orbital inverse shadowing property coincides with the set of structurally stable diffeomorphisms.



1. Introduction
2. Preliminaries
3. Main theorems
4. Proof of theorem 3.1
5. Proof of theorem 3.2
References



37C50, 37M05